If have missed a normal period, and have experienced spotting and cramping that isn't like your normal flow, taking a pregnancy test is recommended. It is relatively common in early pregnancy to have spotting and cramping from the fertilized egg burrowing into your uterine lining. If it comes back negative, don't fret. Major changes can affect your menstrual cycle, from changes in birth control, exercise habits and even stress, to name a few.
Take a pregnancy test
Yes. Cramps and spotting are a very common side effect while using birth control, especially in the first 1 to 3 months.
Stopping NuvaRing can cause cramping, spotting, and breast tenderness. If you're not using birth control, you also could be pregnant, so take a test to be sure.
Hi, Your question is: What is light brown spotting only when wiping? Brown spotting is old blood and can indicate several things: * UTI * Vaginal infection * Left over blood from your period * Pregnancy * Withdrawal bleed from birth control * Spotting due to morning after pill
Hi, If you have not missed any pills then this may indicate pregnancy. Perform a pregnancy test.
Signs of pregnancy on the implant are lack of bleeding and positive pregnancy test. Irregular bleeding on the implant is a side effect, and not a sign of pregnancy.
Yes, antibiotics reduce the effectiveness of the birth control causing breakthrough bleeding
Hello - The difference covers a wide area. The difference is - pregnancy spotting is usually implantation bleeding. Spotting due to birth control is caused by a hormonal imbalance or the doseage of BCP not being high enough for you.
Break through bleeding/spotting. It is caused by birth control pills, pregnancy, hormonal imbalance etc
It's possible. Spotting can also be a result of birth control pills as well as pregnancy.
When spotting occurs between menstrual periods, there can be many causes. Spotting can occur due to hormonal changes, birth control, or implantation bleeding of pregnancy.
Hello, Your question is: What if your nipples have been hurting for the past week if you have stopped taking birth control 3 weeks ago Is this a sign of pregnancy? Nipple tenderness can indicate pregnancy but unless other symptoms are associated which may also indicate pregnancy then I wouldn't believe this to be purely pregnancy related. When you stop taking birth control, as the hormones withdraw from your system, breast tenderness is not unheard of and neither is abdominal cramping, headaches or nauseous. However, perform a pregnancy test to be certain.
Yes, stopping the birth control patch can cause spotting. Your period should return to its previous pattern within one or two cycles. If you have not been using effective birth control and are experiencing spotting, take a pregnancy test.
And IUD (or any hormone birth control) can cause irregular spotting, cramping or bleeding for up to three months when new. Upon insertion crampong and spotting is normal as well.
It depends...are you on any medication or birth control? These could be side effects. Do you have unprotected sex? Spotting in place of a period could mean pregnancy.
If you are on birth control then that is normal because it is a side effect. Bleeding between periods can be pregnancy BUT its depends on the person. There are many other reasons why you can be spotting.
Could be you are spotting. Especially if on birth control and missed a couple of days.
The symptom of pregnancy is lack of a period. If you missed pills, or have concerns about pregnancy, take a pregnancy test. Spotting and cramping can be side effects in the first months of birth control pill use.
Cramping isn't a sign of pregnancy, but it may be a sign of infection. If you're having pain, see your health care provider for an exam. If you think you may be pregnant, take a home pregnancy test.
Although birth control is rather effective, it's not 100% effective. Spotting could represent pregnancy or even miscarriage. Some woman believe it or not do get pregnant while on a birth control regimen.
All can be- however it can be just pm symptoms too. The big question is: Did you have intercourse around ovulation that could have resulted in pregnancy (unprotected sex, failed birth-control method)? If in a week, your period doesn't happen, I'd take a pregnancy test immediately. Good Luck!!!
Sounds like pregnancy. Take a test to check.
Take a pregnancy test to determine if you're pregnant while on the contraceptve implant. The implant does not affect the results of a pregnancy test. Pregnancy is very rare on the contraceptive implant and spotting and flutters are not signs of pregnancy.
spotting is usually a sign of pregnancy. but it can also be a result from taking certain birth control.